Lacerated leg

Lacerated leg

M330/1742 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.9MB

Downloadable file size: 2.6MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Restrictions:

Caption: Lacerated leg of an 87 year old woman. The patient has been taking steroids. One of the common side-effects of long-term topical steroid use is the thinning of the skin, increasing the likelihood of tearing it.

Release details: Model release available. Property release not required.

Keywords: 80s, 87, adult, bleeding, blood, bloody, caucasian, clinical, close-up, condition, cut, detail, disorder, eighties, elderly, female, healthcare, human, human body, injured, injury, lacerated, laceration, leg, medical, medicine, old, patient, people, person, ripped, skin, steroids, superficial, tear, thin, thinned, thinning, torn, white, woman, wound, wounded

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.